# SDR DL73S041105

- Difficulty date: December 15, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 58,235 hours, 44,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SKIN CRACKS FOUND ALONG STRINGER 4L BETWEEN STATION 540 AND 727.  REPAIRED IAW ERA 095481-14AD.
